# SDR SWAA2020111728923

- Difficulty date: November 6, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 39,958 hours, 27,035 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 126A1001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STAB LEADING EDGE RIB AT LEADING EDGE STA 105.26 WITH A CRACK.  REMOVED AND REPLACED RIB RT HORIZONTAL STAB.  LEADING EDGE STA 105.26, REF B737-700 SRM 51-40-02-0G-0 DWG NR 126A1001.
